# SDR CALA2021120802280

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 38,232 hours, 23,811 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5347715400600
- Condition: Corroded
- Location: Aft Cargo Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR THRESH HOLD PER 9298350/26350 GEN V8 92443 REMOVED AND REPLACED D5347715400600 SHEET COVER ASSY AT AFT CARG O DOOR THRESHOLD IAW A319 SRM 51-42-11/001 AND 51-72-11-911-001 BY MECH V078599 INSP BY V892442 REMOVED AND REPLACED D5347715400600 SHEET COVER ASSY AT AFT CARG O DOOR THRESHOLD IAW A319 SRM 51-42-11-001 AND 51-72-11-911-001. PER MECH N078599 INSP V892442
